3 comments

Walgreen pharmacists ask what happened to me when I took an antibiotic that I am allergic to.I told her my hair fell out and she said that's not an allergy.

That's very rude.

I googled it and yes antibiotics can make your hair fall out.I said I am allergic I shouldn't have to explain anyway.

This person wrote the review because of poor customer service of antibiotics from Walgreens. Reviewer claimed that he or she wants Walgreens to read this review and look into the issue (if any).

If you have a chance, please immediately contact him/ her to briefly discuss his/ her negative experience with the company.

We collected other reviews about products and/or services offered by Walgreens for you to read. This information may help you with your purchase decision.

Had an Experience with Walgreens?

Write a review

Comments

Terms of Service
Post Comment
Cancel
Anonymous
#961753

FYI - a SIDE EFFECT is not an ALLERGY

Anonymous
Orange, California, United States #960545

Telling you the truth is not the same as being rude. Antibiotics can make your hair fall out, but that is not considered an allergic reaction. I hope when you were researching this online an adult was monitoring you.

Anonymous
Nashville, Tennessee, United States #960536

Murfreesboro, Tn memorial and Northfield really want to know how long she has been disrespectful to her customers I will not be going there for my medicine anymore. I have been going there for years. Now that she was so rude to me when I was sick and I don't know her name but I could point her out in a line up.

You May Also Like